# SDR SWAA2024092332883

- Difficulty date: August 30, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 12,278 hours, 5,754 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Gasket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE METAL GASKET FOR PANEL 633BB HAS AREAS OF CORROSION.<[01] ORDERED NEW METAL GASKET (RING ASSY) FOR PANEL 633BB. RING TO BE INSTALLED ON (TTG8Q00UYGPU) LINE# 814 (J-PANEL TASK CARD) CLOSE-PANEL 633BB. NEW RING IS ATTACHED TO PANEL 633BB FOR REFERENCE.;[02] VERIFIED REPLACEMENT; CORROSION LIMITED TO REPLACEMENT PART
